Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


drug side effects?
Jan 16, 2013

i was on STALANEV but was changed to tenofovir,lamuvidine and nevirapine about 4months ago. i have noticed that i am or rather it was there before, a soft lump at the base of my neck athe back and it seems to be growing. Is this a side effect of the combination that i am taking? how is this treated,

Response from Dr. Henry

A localized swelling at base of back of the neck could be some fat deposits (early buffalo hump) or other conditions (ie large lymph node, muscle/tendon strain) so I recommend a clinical evaluation by your HIV provider. Your current HIV regimen is not often associated with rapid development of a buffalo hump so unlikely to be directnly related to the drugs. KH



Previous
Just started treatment
Next
problems maintaining erection until ejaculation

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement